Volume 18 Number 7
Download current issue
Download complete current issue. For Screen
For Printing
Recent Issues

Volume 18
Issue 7, 1221–1401
Issue 6, 1039–1219
Issue 5, 847–1038
Issue 4, 631–846
Issue 3, 409–629
Issue 2, 209–408
Issue 1, 1–208

Volume 17, 12 issues

Volume 16, 10 issues

Volume 15, 10 issues

Volume 14, 10 issues

Volume 13, 10 issues

Volume 12, 10 issues

Volume 11, 10 issues

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the journal
Ethics and policies
Peer-review process
Submission guidelines
Submission form
Editorial board
Editors' interests
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Author index
To appear
Other MSP journals
Author Index – S
Sabbah, Claude
Quadratic relations between Bessel moments
Sagaki, Daisuke
Posets, tensor products and Schur positivity
Saha, Abhishek
Hybrid sup-norm bounds for Maass newforms of powerful level
Saha, Arnab
Differential characters of Drinfeld Modules and de Rham cohomology
Sahasrabudhe, Julian
The Erd\H{o}s--Selfridge problem with square-free moduli
Saïdi, Mohamed
On the birational section conjecture over finitely generated fields
On the Hom-form of Grothendieck birational anabelian conjecture in characteristic p>0
Saito, Sho
On Previdi's delooping conjecture for $K$-theory
Saito, Shuji
Chow group of 0-cycles on surface over a p-adic field with infinite torsion group
Erratum: Lefschetz theorem for abelian fundamental group with modulus
Lefschetz theorem for abelian fundamental group with modulus
Saito, Takeshi
Cotangent bundle and micro-supports in the mixed characteristic case
Frobenius-Witt differentials and regularity
Sakamoto, Ryotaro
Stark Systems over Gorenstein Local Rings
Sakellaridis, Yiannis
Spherical varieties and integral representations of L-functions.
Salgado Guimarães da Silva, Cecília
On the rank of the fibres of rational elliptic surfaces
Salvati Manni, Riccardo
Harmonic theta series and the Kodaira dimension of A_6
Sam, Steven
Invariant theory of $\wedge^3(9)$ and genus 2 curves
On the geometry and representation theory of isomeric matrices
Stability in the homology of unipotent groups
Towards Boij-Söderberg theory for Grassmannians: the case of square matrices
Sambale, Benjamin
Further evidence for conjectures in block theory
On defects of characters and decomposition numbers
Sannai, Akiyoshi
Infinitely generated symbolic Rees algebra over finite fields
Sano, Kaoru
Arithmetic degrees and dynamical degrees of endomorphisms on surfaces
Sano, Takamichi
On Iwasawa theory, zeta elements for $\mathbb{G}_m$, and the equivariant Tamagawa number conjecture
Sano, Taro
Effective non-vanishing for Fano weighted complete intersections
Santos-Parker, Keli
Moduli of stable maps in genus one and logarithmic geometry II
Sardari, Naser
Intersecting geodesics on the modular surface
Sargent, Oliver
Equidistribution of values of linear forms on quadratic surfaces
Sasyk, Román
Uniform bounds for the number of rational points on varieties over global fields
Satriano, Matthew
Chow quotients of toric varieties as moduli of stable log maps
The Chevalley-Shephard-Todd Theorem for finite linearly reductive group schemes
Savage, Alistair
On the definition of quantum Heisenberg category
Savin, Gordan
Savitt, David
Crystalline extensions and the weight part of Serre's conjecture
Sawada, Tadakazu
$F$-blowups of normal surface singularities
Sawin, William
A representation theory approach to integral moments of L-functions over function fields
Arithmetic exponent pairs for algebraic trace functions and applications
Free rational curves on low degree hypersurfaces and the circle method
Scarponi, Danny
Sparsity of p-divisible unramified liftings for subvarieties of abelian varieties with trivial stabilizer
The Maillot-Rössler current and the polylogarithm on abelian schemes
Scavia, Federico
On the mixed Tate property and the motivic class of the classifying stack of a finite group
On the motivic class of an algebraic group
The behavior of essential dimension under specialization II
Schaeffer Fry, Amanda
Galois action on the principal block and cyclic Sylow subgroups
On Héthelyi--Külshammer's conjecture for principal blocks
Schauenburg, Peter
On tensor factorizations of Hopf algebras
Schedler, Travis
Multiplicative preprojective algebras are 2-Calabi-Yau
Schein, Michael
Generalized Igusa functions and ideal growth in nilpotent Lie rings
Scheithauer, Nils
Harmonic theta series and the Kodaira dimension of A_6
Schenck, Henry
Geometry of Wachspress surfaces
Schiffler, Ralf
Idempotents in representation rings of quivers
Schilling, Anne
The biHecke monoid of a finite Coxeter group and its representations
Schmid, Peter
Realizing 2-groups as Galois groups following Shafarevich and Serre
Schmidt, Alexander
Singular homology of arithmetic schemes
Schmidt, Benjamin
Nef cones of Hilbert schemes of points on surfaces
Schmidt, Harry
Unlikely intersections in semi-abelian surfaces
Schmidt, Johannes
\'{E}tale contractible varieties in positive characteristic
Schmidt, Tobias
Locally analytic representations and sheaves on the Bruhat--Tits building
Schmitz, Kirsten
Algebraic properties of generic tropical varieties
Schnell, Christian
Correction to "Height bounds and the Siegel property"
On direct images of pluricanonical bundles
Scholbach, Jakob
A categorical Künneth formula for constructible Weil sheaves
Scholl, Travis
Algebraic maps constant on isomorphism classes of unpolarized abelian varieties are constant
Schreieder, Stefan
Quadric surface bundles over surfaces and stable rationality
The construction problem for Hodge numbers modulo an integer
Torsion orders of Fano hypersurfaces
Schröer, Stefan
Discriminant groups of wild cyclic quotient singularities
Geometry on totally separably closed schemes
The structure of Frobenius kernels for automorphism group schemes
Schulze, Mathias
Resonance equals reducibility for A-hypergeometric systems
Schütt, Matthias
Arithmetic of singular Enriques Surfaces
K3 surfaces with Picard rank 20
Schwagenscheidt, Markus
Arithmetic properties of Fourier coefficients of meromorphic modular forms
Schwede, Karl
Inversion of adjunction for rational and Du Bois pairs
Scully, Stephen
Hoffmann's conjecture for totally singular forms of prime degree
Sécherre, Vincent
Supercuspidal representations of GL(n,F) distinguished by a Galois involution
Semeraro, Jason
The principal block of a {\mathbb Z}_{\ell}-spets and Yokonuma type algebras
Sengupta, Akash
Manin's b-constant in families
Manin’s conjecture and the Fujita invariant of finite covers
Serganova, Vera
Del Pezzo surfaces and representation theory
Duflo-Serganova functor and superdimension formula for the periplectic Lie superalgebra
Snowflake modules and Enright functor for Kac-Moody superalgebras
Serhiyenko, Khrystyna
Friezes satisfying higher SL_k-determinants
Sernesi, Edoardo
Secant spaces and syzygies of special line bundles on curves
The degree of the Gauss map of the theta divisor
Sertöz, Emre
Separation of periods of quartic surfaces
Sevenheck, Christian
Examples of hypergeometric twistor D-modules
Shalev, Aner
A probabilistic Tits alternative and probabilistic identities
Shao, Xuancheng
A transference principle for systems of linear equations, and applications to almost twin primes
Gowers norms of multiplicative functions in progressions on average
Polynomial values modulo primes on average and sharpness of the larger sieve
Sharif, Shahed
Algebraic maps constant on isomorphism classes of unpolarized abelian varieties are constant
Period, index and potential Sha
Sharifi, Romyar
Galois module structure of local unit groups
Shaul, Liran
Hochschild cohomology commutes with adic completion
Shepler, Anne
Quantum differentiation and chain maps of bimodule complexes
Shepperson, Leigh
Large self-injective rings and the generating hypothesis
Shi, Yousheng
Special cycles on the basic locus of unitary Shimura varieties at ramifed primes
Shibata, Takahiro
Arithmetic degrees and dynamical degrees of endomorphisms on surfaces
Shimizu, Koji
Existence of compatible systems of lisse sheaves on arithmetic schemes
Shimozono, Mark
Dual graded graphs for Kac-Moody algebras
Shin, Sug Woo
Abelian varieties and Weil representations
Shioda, Tetsuji
Multiplicative excellent families of elliptic surfaces of type $E_7$ or $E_8$
Shitov, Yaroslav
An improved bound for the lengths of matrix algebras
Shnidman, Ariel
Elements of given order in Tate-Shafarevich groups of abelian varieties in quadratic twist families
On the number of cubic orders of bounded discriminant having automorphism group~$C_3$, and related problems
Shokrieh, Farbod
Tautological cycles on tropical Jacobians
Shotton, Jack
Local deformation rings for $GL_2$ and a Breuil--Mézard conjecture when $l \neq p$.
Shramov, Constantin
Coble fourfold, $S_6$-invariant quartic threefolds, and Wiman-Edge sextics
Shu, Jie
Explicit Gross--Zagier and Waldspurger formulae
Shukla, Abhishek
Essential dimension of inseparable field extensions
Shusterman, Mark
Nonvanishing of hyperelliptic zeta functions over finite fields
Sidman, Jessica
Linear determinantal equations for all projective schemes
Syzygies of the secant variety of a curve
Sierra, Susan
A general homological Kleiman-Bertini theorem
Classifying orders in the Sklyanin algebra
Moduli spaces for point modules on na\"{i}ve blowups
Siksek, Samir
A Mordell-Weil theorem for cubic hypersurfaces of high dimension
Chabauty for symmetric powers of curves
Differences between perfect powers: Prime power gaps
Elliptic curves over totally real cubic fields are modular
Every integer greater than 454 is the sum of at most seven positive cubes
Explicit Chabauty over number fields
Fermat's last theorem over some small real quadratic fields
Integral points on hyperelliptic curves
Modular elliptic curves over real abelian fields and the generalized Fermat equation $x^{2\ell}+y^{2m}=z^p$
On asymptotic Fermat over $\mathbb{Z}_p$-extensions of $\mathbb{Q}$
The unit equation over cyclic number fields of prime degree
Silberman, Lior
Homogeneous length functions on groups
Silverberg, Alice
Algebraic maps constant on isomorphism classes of unpolarized abelian varieties are constant
Simis, Aron
A blowup algebra for hyperplane arrangements
Sims, Aidan
Graded Steinberg algebras and their representations
Singh, Anurag
An algorithm for computing the integral closure
Singh, Saurabh
Sub-convexity bound for $GL(3) \times GL(2)$ $L$-functions: Hybrid level aspect
Weyl bound for $p$-power twist of $GL(2)$ L-functions
Skinner, Christopher
Galois representations associated with unitary groups over $\Q$
Skorobogatov, Alexei
Degree and the Brauer-Manin obstruction
Del Pezzo surfaces and representation theory
Hasse principle for Kummer varieties
Smeets, Arne
Logarithmic good reduction, monodromy and the rational volume
Smith, Ethan
Averages of the number of points on elliptic curves
Smith, Geoffrey
Covering gonalities of complete intersections in positive characteristic
Smith, Gregory
Linear determinantal equations for all projective schemes
Smith, Karen
Correction: Frobenius and valuation rings
Frobenius and valuation rings
Singularities of locally acyclic cluster algebras
Smith, Ken
Constructions of difference sets in nonabelian 2-groups
Snowden, Andrew
On the geometry and representation theory of isomeric matrices
Stability in the homology of unipotent groups
Topological noetherianity for cubic polynomials
Snyder, Noah
The half-twist for U_q(\g) representations
Söderberg, Jonas
Betti Numbers of Graded Modules and the Multiplicity Conjecture in the Non-Cohen-Macaulay Case
Solotar, Andrea
Connected gradings and fundamental group
Sombra, Martín
Quantitative equidistribution of Galois orbits of small points in the N-dimensional torus
Sonn, Jack
Noncrossed product bounds over Henselian fields
On the minimal ramification problem for semiabelian groups
Sørensen, Claus
A vanishing result for higher smooth duals
Sottile, Frank
The phase limit set of a variety
Soundararajan, Kannan
The number of non-zero coefficients of modular forms $\pmod p$
Specter, Joel
Pseudo-representations of weight one are unramified
Sperber, Steven
Distinguished-root formulas for generalized Calabi-Yau hypersurfaces
Exponential sums nondegenerate relative to a lattice
On unit root formulas for toric exponential sums
Speyer, David
Cohomology of cluster varieties. I. Locally acyclic case
Parameterizing tropical curves, I: Curves of genus zero and one
Some sums over irreducible polynomials
Sprang, Johannes
The algebraic de Rham realization of the elliptic polylogarithm via the Poincaré bundle
Sprung, Florian
On pairs of p-adic L-functions for weight two modular forms
Srinivas, Vasudevan
A topological property of quasi-reductive group schemes
Stäbler, Axel
Tame fundamental groups of pure pairs and Abhyankar's lemma
Stafford, J.
Classifying orders in the Sklyanin algebra
Staglianò, Giovanni
On some families of Gushel-Mukai fourfolds
Stamps, Matthew
Stancu, Radu
Realising fusion systems
Stange, Katherine
Elliptic nets and elliptic curves
Stapleton, David
Geometry and stability of tautological bundles on Hilbert schemes of points
Starr, Jason
A pencil of Enriques surfaces of index one with no section
Stein, William
Torsion points on elliptic curves over number fields of small degree
Stevens, Shaun
Jordan blocks of cuspidal representations of symplectic groups
Stix, Jakob
\'{E}tale contractible varieties in positive characteristic
Categories of abelian varieties over finite fields, I: abelian varieties over $\mathbb{F}_{\!p}$
Stoll, Friederike
Quantized mixed tensor space and Schur--Weyl duality
Stoll, Michael
Canonical heights on genus two Jacobians
Finite descent obstructions and rational points on curves
Integral points on hyperelliptic curves
Minimisation and reduction of 2-, 3- and 4-coverings of elliptic curves
Torsion points on elliptic curves over number fields of small degree
Straub, Armin
Multivariate Ap\'ery numbers and supercongruences of rational functions
Strauch, Matthias
Locally analytic representations and sheaves on the Bruhat--Tits building
Street, Ross
Weak Hopf monoids in braided monoidal categories
Streng, Marco
Divisibility sequences for elliptic curves with complex multiplication
Strickland, Neil
Large self-injective rings and the generating hypothesis
Stroh, Benoît
Relative cohomology of cuspidal forms on PEL-type Shimura varieties
Su, Changjian
Geometric properties of the Kazhdan-Lusztig Schubert basis
Suh, Junecue
Some refinements of the Deligne–Illusie theorem
Standard conjecture of Künneth type with torsion coefficients
Sun, Shenghao
L-series of Artin stacks over finite fields
Parity and symmetry in intersection and ordinary cohomology
Suresh, Venapally
Third Galois cohomology group of function fields of curves over number fields
Sury, Balasubramanian
Bounded generation of SL_2 over rings of S-integers with infinitely many units
Süß, Hendrik
Cox rings and pseudoeffective cones of projectivized toric vector bundles
Sutherland, Andrew
Modular curves of prime-power level with infinitely many rational points
New equidistribution estimates of Zhang type
Sato--Tate distributions of twists of $y^2=x^5-x$ and $y^2=x^6+1$
Suzuki, Takashi
On the $\mu$-invariants of abelian varieties over function fields of positive characteristic
Swaminathan, Ashvin
Surjectivity of Galois representations in rational families of abelian varieties
Swanson, Irena
An algorithm for computing the integral closure
Swarbrick Jones, Mike
Weak approximation for cubic hypersurfaces of large dimension
Swinnerton-Dyer, H. Peter
Density of rational points on certain surfaces
Syed, Tariq
The cancellation of projective modules of rank 2 with a trivial determinant
Symonds, Peter
Equivariant Hilbert series
Szymański, Wojciech
An algebraic framework for noncommutative bundles with homogeneous fibres